# SDR DHL2005741603

- Difficulty date: May 13, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R AT BS 360 IN DOGHOUSE IS CORRODED.  REMOVED FASTENERS AND CORROSION FOUND TO BE OUT OF LIMITS ON STR 20R BS 360 IAW B727 SRM 51-30-2 & 51-10-6.  CUT OUT SECTION OF STR 20R DIM 17 INCH IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STR SECTION FROM BAC 1493-412 SIZE 17 INCH PO 4246397 AND CHANNEL FROM 7075-T6 .050 SIZE 14.5 X 3 INCH PO 9002126 AND ANGLES 2EA FROM 7075-T6 .050 SIZE 13 X 1.375 INCH PO 9002126 AND FILLERS 2EA FROM 7075-T6 .050 SIZE 12 X 12 INCH PO 9002126 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED STR REPAIR PARTS IAW B727 SRM 53-10-3 FIG 1.
